What happens if you insufflate Naproxen?

Answer

Naproxen and Aleve are trade names for ibuprofen, a very effective pain reliever and anti-inflammatory drug available over the counter. When taken orally, it is dissolved slowly. If you crush the tablets and snort the powder, it gets into your system much more quickly and can lead to a dangerous overdose, as well as burning nasal passages, nosebleeds and stomach upset. It will not produce any noticeable 'high.'
Q&A Related to "What happens if you insufflate Naproxen?"
Not Medical Advice. Snorting naproxen can cause nausea. Follow the directions on pill bottle. It should not be snorted. Stay safe. report this answer. Updated on Thursday, February
http://www.kgbanswers.com/what-are-the-effects-of-...
you'll diarrhea all over the place.
http://answers.yahoo.com/question/index?qid=201112...
If you are snorting this pill, that shows your ignorance, maybe you should do a little bit of research before resorting to such. Naproxan is another form of Aleve, an over the counter
http://wiki.answers.com/Q/What+is+the+maximum+dail...
Snorting Naproxen could damage your respiratory system. It will not
http://www.chacha.com/question/what-would-happen-t...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2015 Ask.com